MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CUSTOM CAST ABUTMENT; HEXED CUSTOM CAST ABUTMENT, HEXED

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS CUSTOM CAST ABUTMENT; HEXED CUSTOM CAST ABUTMENT, HEXED
Model Number TP3CAH
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report indicates one (1) malfunction event.A review of the event involved the device(s) having a fractured broken hex.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS CUSTOM CAST ABUTMENT
Common Device Name
HEXED CUSTOM CAST ABUTMENT, HEXED
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key24225198
Report Number1060818-2026-25411
Device Sequence Number8392348
Product Code NHA
UDI-Device Identifier00847236010560
UDI-Public00847236010560
Combination Product (Y/N)N
PMA/510(K) Number
K223697
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTP3CAH
Device Catalogue NumberTP3CAH
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown